On the congruences of Jacobi forms

D. Choi, Y. Choie

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we study congruence properties of coefficient of Jacobi forms. The result for elliptic modular form case was studied by Sturm (Lecture Notes in Mathematics, Springer, Berlin Heidelberg New York 1987).

Original languageEnglish
Pages (from-to)287-294
Number of pages8
JournalMathematische Zeitschrift
Issue number2
Publication statusPublished - 2007 Jun
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On the congruences of Jacobi forms'. Together they form a unique fingerprint.

Cite this